The Stacks Project


Bibliography item: HS2

authorHarris, Joe and Starr, Jason
titleRational curves on hypersurfaces of low degree. II
year2005
typearticle
issn0010-437X
eprinttypearXiv
journalCompos. Math.
number1
volume141
eprintmath/0207257
pages35–92
fjournalCompositio Mathematica

BibTeX code

You can use the following code to cite this item yourself.

@article{HS2,
  author = {Harris, Joe and Starr, Jason},
  title = {Rational curves on hypersurfaces of low degree. {II}},
  year = {2005},
  issn = {0010-437X},
  eprinttype = {arXiv},
  journal = {Compos. Math.},
  number = {1},
  volume = {141},
  eprint = {math/0207257},
  pages = {35--92},
  fjournal = {Compositio Mathematica},
}